I don't think I'll be posting much more on this site. It has no benefit for me, and I keep coming across too many blogs that I really disagree with and find it so hard not to comment on.. I don't see any benefits in the network on it. I get that it can be supportive for some people but personally, it's doing nothing. I might post some update pictures when I feel I'd like to but for now, I'll probably be very quiet!
I haven't posted on this in over a week because i haven't had much to say! My moods have been okay- on and off, good days and bad but mostly good! Nothing like the last horrible day I posted about thankfully no dryness in my skin and no new breakouts, it is sort of at a standstill, it's not getting worse but it doesn't look any better either.
Nothing new today. I'm getting quite nice tan from the weather. Because I have naturally quite sallow skin that tans easily my skin has been fine (no redness or rashes etc.) Still wearing suncream, and protecting my face from any sun at all with either a cap and suncream or my makeup that has SPF in it! No changes in my face, spot on my cheek is gone and no dryness.
Nothing new to note today. Very hot in Dublin at the moment, I go very dark in the sun so I'm getting a tan already, but I've been using suncream and wearing a cap to keep my face out of the sun even if my body is in it.
Feeling fine today, mood wise. I have two spots on my cheek that have come up over night, on my left cheek (which was doing so well ) haha hoping they don't get too much bigger and disappear quickly! That's it really!
Yesterday was the worst day I've had on the tablet and in the past year actually I had a family event with my boyfriend yesterday and I was not really in the mood to go in the first place. The way my head is at right now is that I'm being nice to people (because I have to) but inside I really couldn't care less what people are talking about and small things that people say annoy me so much and I feel like people are talking about me and giving me dirty looks etc. So I went to the event and
Yesterday was the worst day I've had on the tablet and in the past few years actually. I had a family event with my boyfriend yesterday and I was not really in the mood to go in the first place. The way my head is at right now is that I'm being nice to people (because I have to) but inside I really couldn't care less what people are talking about and small things that people say annoy me so much and I feel like people are talking about me and giving me dirty looks etc. So I went to the eve
I put make up on today for the first time in a few days and I'm really happy with how my skin looks underneath It kind of just looks like I'm somebody who has had a breakout! No dryness either! I get a little on my cheek and eyelids the odd time, but nothing that moisturiser won't fix
Can't believe it's been 4 weeks already! Just two days under a month and i'm really happy with my skin the past few days. This cheek in particular has cleared up loads and is a lot less red than when I compare it to pictures I took a month ago! This cheek is always the worst with my acne but I can also see an improvement here when I compare it to a month ago.
Well today didn't really go as well as I had expected. When I spoke to the dermatologist about how my moods have been the past week or so she was extremely worried and asked me whether I wanted to stay on the tablet or not.. Of course I do, so I am for the next month but if in the next month my mood deteriorates I will have to stop taking Roaccutane or lower my dosage (which will slow down the process she said). I don't think my moods were bad enough to stop the tablets, I wasn't feeling
I have cheered up a lot since the other day I had a good weekend with friends and family and even that has me feeling more motivated to try and stay happy and not let the tablets keep me from enjoying things! I have my visit to the dermatologist on Wednesday this week too! No dryness at all or new spots popping up so all good on the skin front!
Same again today. Talked to my Mam about how I'm feeling and she had noticed how irritable and down I was too.. Now that my parents know I'm not just being grumpy and annoying for no reason I feel a bit better. Really hoping these feelings pass soon. And thankful I've a great family and support
I'm feeling so down the past few days it must be the tablets because nothing else is wrong at the moment but nothing is cheering me up and I'm so irritable with everyone around me.. Hoping it stops soon because it's annoying that I am feeling like this for no reason
3 weeks on Roaccutane (20mg once a day) today! It's gone quite quickly so far! I haven't been in a good mood today or yesterday.. I thought I should update the pictures of my skin. These were taken a few minutes ago when my skin is fresh out of the shower and moisturised! Skin isn't dry at all (I'm so surprised because of my eczema so I'm hoping I can escape as much dryness as possible- I have been so far with only a little bit on my cheeks!) My spots look very red in this picture
Noticing some spots again on my chin, they're quite small but they are drying out overnight and looking really patchy! Back pain still here at night, I take a painkiller if it's extremely bad! 3 weeks on Roaccutane tomorrow!
Nothing new to note. I'm almost 3 weeks in and I haven't had any dryness of the face that's worth noting yet, starting to wonder could I just get really lucky.. But I don't want to jinx it! My lips haven't dried one bit! My lip balm is really good though
My scalp is so dry now, has anybody got any recommendations for something to put on it? The problem is right at my hairline and there's a lot of flakiness. The only part of my face that's dry are my cheeks, my lips haven't gotten dry yet! Thankfully.
Feeling dry today.. My neck is extremely dry and flaky - I can be prone to getting a dry neck because of my eczema but I haven't had dryness here like this in quite a while so I'm thinking it's from the Roaccutane! My cheeks are also a little dry too. Not feeling the best either, I'm weak and dizzy (not sure if it's just tiredness from being away or if it's because I'm now into my third week on the tablet).
Very tired after the few days away with my boyfriend - we cycled around a lot and walked aaand lugged suitcases so my body is knackered. I keep forgetting I'm on this tablet and it exacerbates my tiredness!
Nothing much to say once again haha! The spots on my chin aren't as big today, that's the only thing I've noticed! I I think because I take my tablet so late in the evening after my dinner which is usually half 7, I'm sleeping through a lot of the tablet being in my system so I'm not feeling too many effects yet, I haven't had pains in a while! And taking it straight after dinner I think soaks up a lot of the tablet so I'm not having too my dryness (I don't want to speak too soon though!
Not much to say again. My hairline is a little dry (only really noticing that immediately after I wash my hair!) so I'm just pushing my moisturiser just up into that a little. Two spots have come up on my right cheek, they haven't got heads yet so don't look too hideous and they aren't that big! Going away for two nights with my boyfriend tomorrow so I'm hoping everything stays ok for the next few days :)